MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Causey, N. B. (1964). New cavernicolous millipeds of the family Cambalidae from Texas and Mexico. International Journal of Speleology, 1(1-2): 237-246
246823
Causey, N. B.
1964
New cavernicolous millipeds of the family Cambalidae from Texas and Mexico
International Journal of Speleology
1(1-2): 237-246
Publication
America, North
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created
2021-12-21 20:11:04Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2022-09-26 · contact: Petra Sierwald